# SDR VNAA2012050200001

- Difficulty date: May 2, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 17,977 hours, 18,047 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 4480000601
- Part serial: 00605
- Condition: Failed
- Location: Nlg Steering
- Part time: 2,790 hours, 2,666 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NOSEWHEEL STEERING INOP MESSAGE IN FLIGHT.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT NOSEWHEEL STEERING SYSTEM, REMOVED AND REPLACED NWS ECU (NOSEWHEEL STEERING ELECTRONIC CONTROL UNIT) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
